# SDR 4DPA2024062400001

- Difficulty date: June 24, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N261JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 34,012 hours, 36,675 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Antenna
- Part number: S672002
- Part serial: 54371432
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- ON INITIAL DEPARTURE FROM KSDL, AT 4000’ MSL MASTER WARNING LIGHT ILLUMINATED AND DOUBLE BELL SOUNDED WITH AN AURAL “WARNING, GEAR” THAT WOULD NOT SILENCE. THERE WAS NO EICAS WARNING, AND ALL THREE GEAR SHOWED UP AND LOCKED. CONTINUED THROUGH 6000’ MSL AND WE RECYCLED THE LANDING GEAR. WHEN GEAR WAS DOWN AND LOCKED, WARNING CEASED. WHEN GEAR WAS UP AND LOCKED, WARNING RECOMMENCED. NO EMERGENCY WAS DECLARED AND WE DECIDED TO DO AN AIR RETURN FOR MAINTENANCE. THERE WAS NO QRH CHECKLIST TO RUN FOR THIS MASTER WARNING SINCE THERE WAS NO LANDING GEAR LEVER DISAGREE, AND NO NON-ANNUNCIATION PROCEDURE FOR LANDING GEAR. MX - PERFORMED TROUBLESHOOTING AND WAS DETERMINED TO NOT BE A GEAR ISSUE BUT A GPWS/ALTIMETER ISSUE. MX R&R'D ALL 4 RADIO ALTIMETER ANTENNAS. ALL OPS TESTS GOOD.
